# SDR RAIA0010041

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 27,562 hours, 27,633 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 690200
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7148-STL-WHILE HOLDING FOR TAKEOFF RIGHT BLEED LEAK CAPTION ILLUMINATED.  MAINTENANCE INSPECTED AND DEFERRED RT BLEED PER MEL.  MAINTENANCE REPLACED RIGHT BLEED AIR DUCT SEALS.
